Einstein-Maxwell equation on four-dimensional homogeneous spaces.

Komrakov, B.jun.

Lobachevskii Journal of Mathematics (2001)

  • Volume: 8, page 33-165
  • ISSN: 1995-0802

How to cite


Komrakov, B.jun.. "Einstein-Maxwell equation on four-dimensional homogeneous spaces.." Lobachevskii Journal of Mathematics 8 (2001): 33-165. <http://eudml.org/doc/230703>.

author = {Komrakov, B.jun.},
journal = {Lobachevskii Journal of Mathematics},
keywords = {Einstein-Maxwell equation; pseudo-Riemannian homogeneous spaces; signature},
language = {eng},
pages = {33-165},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {Einstein-Maxwell equation on four-dimensional homogeneous spaces.},
url = {http://eudml.org/doc/230703},
volume = {8},
year = {2001},

AU - Komrakov, B.jun.
TI - Einstein-Maxwell equation on four-dimensional homogeneous spaces.
JO - Lobachevskii Journal of Mathematics
PY - 2001
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 8
SP - 33
EP - 165
LA - eng
KW - Einstein-Maxwell equation; pseudo-Riemannian homogeneous spaces; signature
UR - http://eudml.org/doc/230703
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.